# SDR CALA0100641

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,375 hours, 34,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 240001374
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY CEILING LIGHTS WERE FOUND INOPERATIVE AT ROWS 9-14.  THE BATTERIES IN ROW 10 OVERHEAD BIN BATTERY PACK WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
